T Nation

Very Low E2 & Very High T Levels

Hi guys, I´m from Brazil, male, 35 years old and having some issues on testosterone. I would really aprecciate if one of you could help me a little:
.
I´m taking anastrozole for six months or so (1/4 of 1mg every other day). My E2 level is at 8,2 pg/ml; T is at 407 ng/ml; LH: 8,35 mUI/ml. That is, T is at a low level, but E2 either. The ratio between both is 50:1 which is, by far, as far as I know, a very good ratio.
.
Is there something I might be worried about for my testo is at a low level or this is not really a problem, due to the ratio between T and E2?
.
Thank you very much!

E2 is too low. Suggest that you take 1/2 mg anastrozole per week in divided doses. Dissolve in vodka and dispense by the drop. You need to be taking 1/2 of what you are now.

When E2 is too low, your brain can get confused. Might feel depressed and loss of libido is expected. And joints can ache.

You have enough LH. FSH is actually a better indicator. If you cholesterol or DHEA is low, that can limit what your testes can do.

Often, low T needs to be regarded as a symptom, so you can find and fix the real problems.

How did you feel before and what has changed?

Read these stickies:

  • advice for new guys
  • thyroid basics

KSMan, yes, you are totally right. Joints aches very much, especilly right knee and shoulders; I started taking anti-inflammatory drugs by the time. I felt better after taking anti inflamatory medicines but, as soon as I stopped taking, pain came back again, specially when goint to sleep after a workout at gym.
.
I feel mentally fog as well, and libido has declined much. Erections takes too much time to happen. It´s horrible.
.
I´ll proceed as you said. After a while I´ll post new lab results so that I can keep you informed.
.
Thank you very much.
.
BY THE WAY: you said you were writing a book. When it will be available?